# SDR MWEA010160

- Difficulty date: February 19, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 41,940 hours, 32,849 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Ring
- Part number: 912285515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW RING CRACKED, STATION 639 - 658.  REMOVED AND REPLACED WINDOW RING.
